# SDR SWAA2021102131860

- Difficulty date: July 29, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,331 hours, 8,069 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SHEAR TIE DAMAGED AT STA 500B. BETWEEN STRINGER 25L AND 26L / REMOVED CRACK SHEAR TIE AND INSTALLED NEW SHEAR TIE IAW 53-00-07-2R & SRM 51-50-02 REFERENCE ITEM 7 OF EA-REPAIR-53EA 04061 IR REFERENCE NRC D101954.
